MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? 16; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-2316-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Septic Shock (2068); Urinary Tract Infection (2120); Loss of Vision (2139); Ambulation or Postural Difficulties (2544)
Date of Event 05/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a spinal cord stimulation (scs) trial procedure, the patient developed a urinary tract infection.The infection progressed to septic shock, and the patient was reported to have been at risk of death.As a result, the patient was hospitalized and remained in the intensive care unit (icu) for 15 days.Following discharge from the hospital, the patient was admitted to a nursing home for rehabilitation therapy.The patient was reported to be unable to walk and to have impaired vision.
 
Additional Manufacturer Narrative
Block b3: approximate date as it happened after the procedure additional suspect medical device components involved in the event: model number/catalog number: sc-2316-50e serial number: (b)(6) batch/lot number: 7100435 model/catalog description: infinion 16 trial lead kit 50 cm unique identifier (udi) #: (b)(4).

Brand Name
Infinion? 16
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50085903
Report Number3006630150-2026-05415
Device Sequence Number16031567
Product Code LGW
UDI-Device Identifier08714729797807
UDI-Public(01)08714729797807(17)280304(10)7325466
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2316-50E
Device Catalogue NumberSC-2316-50E
Device Lot Number7325466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age61 YR
Patient SexFemale